# SDR QXEA0001099

- Difficulty date: April 11, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -  MAIN CABIN FLOOR STRINGER END,   FORWARD CENTER AREA,  IS BENT. REPAIRED IAW FOKKER SRM 51-31-01.
